# SDR USAASB02182

- Difficulty date: September 27, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP85129E
- Condition: Failed
- Location: Apu Bay
- Part time: 43,840 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ENROUTE, NR 2 GEN OFF BUS BLUE LIGHT ILLUMINATED.  NR 2 BUS OFF YELLOW LIGHT DID NOT ILLUMINATE.  NO POWER WAS BEING PRODUCED FROM NR 2 GENERATOR.  CREW STARTED APU AND POWERED RIGHT BUS.   APU LOW OIL QUANTITY LIGHT ILLUMINATED FOLLOWED BY LOW OIL PRESSURE LIGHT AND HIGH OIL TEMPERATURE LIGHT, RESULTING IN AN APU AUTO SHUTDOWN.  FLIGHT DIVERTED, LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED APU ASSEMBLY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  REMOVED AND REPLACED NR 2 GENERATOR CONTROL UNIT,  NR 2 GENERATOR AND BUS TIE CIRCUIT BREAKER C802 AND TRANSFER BUS CONTROL RELAY R350.  OPERATIONAL CHECK GOOD.
